Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Medications  (Read 69 times)

0 Members and 1 Guest are viewing this topic.

Offline Evernight74

  • Newbie
  • *
  • Posts: 9
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Medications
« on: February 25, 2014, 01:19:01 PM »
I was on Celexa and Effexor for nearly 8 years. They stopped working and a new doctor has put me on Prozac. This is day 13.. I feel pretty nauseous and a headache.. but I dont know if its the Prozac or coming off the other two meds. Side effects of medications freak me out. It takes a lot of effort just to take a pill.
Bookmark and Share

Offline emily1994

  • Sr. Member
  • ****
  • Posts: 250
  • Country: us
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Medications
« Reply #1 on: February 25, 2014, 02:33:45 PM »
I was nauseous for the first week I started Prozac, as well. It's one of the common side effects!
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
1792 Views
Last post August 18, 2006, 08:28:09 AM
by PEACEMAN
16 Replies
1453 Views
Last post October 01, 2009, 09:51:31 AM
by sixpack
3 Replies
627 Views
Last post February 19, 2010, 05:38:56 PM
by WiSp
1 Replies
408 Views
Last post April 28, 2011, 11:53:44 AM
by jcrowe61
0 Replies
139 Views
Last post January 07, 2013, 10:34:57 PM
by rawktilyoudrop
6 Replies
336 Views
Last post March 04, 2013, 09:45:29 PM
by Atlas